Mesh & Immune Disorders Self Help

A conversation with one of my sisters in England this morning reminded me of her extraordinary fight back to reasonable health twelve years ago.  She does not have mesh in her body, so you may wonder what does this have to do with mesh disorders.  What it has to do with is all is about what we can do to help ourselves after mesh complications.  Sometimes when we are so far down we have to decide what we can do to get back up.  Even a small way back up the ladder to better health can help us feel better and do more to enjoy life again.  Then we can keep going up instead of down.

Before you read further I want you to understand that I am not recommending any product.  You must research and decide what you will take and how it may affect you.  My aim is to share with you a story I know to be true.  This is it.

Twelve years ago, my sister was laying on a couch or bed for twenty hours or more a day.  My husband was going through an illness and although I knew something was seriously wrong with this sister, I was unable to fly to England to check on her.  All I could do was call her on the phone often.  Truthfully I was very much afraid for her future.  What brought this on you may ask?  For three months she had taken drugs called statins.  What she did not know was the extreme side affects that these drugs can cause and did not understand it was happening to her.  To read up the side affects of these drugs, please scroll down at this link.  http://www.webmd.com/cholesterol-management/side-effects-of-statin-drugs

Her side affects were to do with muscles and energy.  She could not lift her arms without extreme pain.  She could barely walk across the floor.  Her energy level had dropped to an all time low.  She was in her fifties and was going down hill fast.  Before these drugs were in her body, she was lively, energetic and enjoying her life.  Her blood pressure was raised which is why she was told to take these drugs to reduce her cholesterol.  Three months later, I was saying to her over the phone that I thought it was side affects and I hoped she could get someone to listen.  She stopped taking them just in time.  The particular drug she was on was recalled soon afterwards when a lot of people worldwide lost their lives.

Even now this is still happening and in the UK they are taking people off these drugs.  You can read about this here.  http://www.yourmedicaldetective.com/public/454.cfm

But this is about my sister’s recovery.  I come from a family who may get down, but we then pick ourselves up, dust ourselves off and do what we can to help ourselves get better.  We research.  We read.  We learn and when all that is done we attempt to help ourselves and usually do wind up much better.  Her reading took her to a product called NADH.  It stands for Nicotinamide Adenine Dinucleotide plus Hydrogen.

What is it?  Read this and other links to this information.  http://www.prohealth.com/library/showarticle.cfm?libid=16344

My sister who had little energy and her muscles were so torn down from the drug, began taking 10 mg once a day for a year until she regained her energy.  Even now after twelve years, the damage is still there with bouts of relapse when she will take it for two weeks to a month, to get back again.  She now recognizes the signs and takes action.  She knows that a cold or any small illness will take her back down and compromise her immune system yet again.  So she keeps some at the ready to make sure she will not go so far down again it will take months or a year to begin to live again.

So if your immune system is so badly compromised because of mesh complications, you may want to read up on it and give it a try.  It’s all about helping ourselves and trying to live a better life and not give up.

I researched on line after I spoke with her this morning and found the best deal I could, but you can search more and check how much shipping is added.  I am only here to share something that could help you lead a better life.  I do this because I care.  I am here on this earth to make a difference in a good way.  This is my way.  http://www.iherb.com/Now-Foods-NADH-10-mg-60-Veggie-Caps/22232

1 Comment

  1. DIANNE

    You always give excellent information to us as soon as you are aware of it. Your blog has been a life saver for me through this medical journey. Many thanks to my guardian angels – Linda K. and Linda H.

    Dianne in Florida

    Reply

Leave a Comment

Your email address will not be published. Required fields are marked *